# SDR QXEA200400562

- Difficulty date: July 23, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 7,049 hours, 5,364 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Fwd Cargo Bay
- Part time: 7,049 hours, 5,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ON INSPECTION OF THE FORWARD CARGO BAY, THE CHIMNEY WAS FOUND DAMAGED AND TORN.  MAINTENANCE REPLACED THE FORWARD CARGO BAY CHIMNEY.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
